Infliximab-Induced Interstitial Pneumonitis: A Case Report.
Аннотация
Anti-tumor necrosis factor inhibitors are increasingly being recommended to treat and control a wide range of diseases, including Crohn's disease, ulcerative colitis, rheumatoid, and psoriatic arthritis. Serious pulmonary consequences, ranging from infectious disease to pulmonary edema, airway involvement, and even interstitial lung disease, are well-known multisystemic side effects. Interstitial lung disease is a well-known but uncommon condition. This report presents a case of a 49-year-old man with ulcerative colitis who developed interstitial pneumonitis following three infusions of infliximab therapy based on clinical, radiologic, and pathology data that are consistent with drug-induced interstitial pneumonitis. After stopping infliximab and starting steroid therapy, we noticed complete symptom resolution and improvement in respiratory symptoms and imaging.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.